Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unconditional basic sequence in $L^p({\mu})$
and its $l^p$-stability


Author: Lihua Yang
Journal: Proc. Amer. Math. Soc. 127 (1999), 455-464
MSC (1991): Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-99-04638-9
MathSciNet review: 1473673
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with unconditional basic sequences in $L^p(\mu )$. We prove that, under some conditions, a sequence in $L^p(\mu )$ is a bounded unconditional basic sequence if and only if it is $l^p$-stable. At last the results are applied to the shift-invariant basic sequences generated by a finite subset of $L^p(R^s)$, which is very important in wavelet analysis.


References [Enhancements On Off] (What's this?)

  • [SYL] Guerre, S., Classical Sequences in Banach Spaces , Marcel Dekker Inc., New York $\bullet $ Basel $\bullet $ Hong Kong, 1992.
  • [JM] Jia, R.Q. and Micchelli, C.A., Using the Refinement Equation for the Construction of Pre-wavelets II: Powers of two,in: Curves and Surfaces, eds. P.J.Laurent, A.Le M$\acute{e}$haut$\acute{e}$ and L.L.Schumaker (Academic Press, New York,1991) (209-246). MR 93e:65024
  • [JIA] Jia, R.Q., Refinable Shift-invariant Spaces: From Spline to Wavelets Approximation Theory VIII, Vol.2: Wavelets and Multilevel Approximation, Charles K. Chui and Larray L. Schumaker (eds.), (179-208) 1995. CMP 98:01
  • [MEYER] Meyer, Y., Wavelets and Operators, Cambridge University Press, Cambridge, 1992. MR 94f:42001
  • [DAU] Daubechies, I., Ten Lectures on Wavelets, SIAM,Philadelphia, 1992. MR 93e:42045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20

Retrieve articles in all journals with MSC (1991): 46B20


Additional Information

Lihua Yang
Affiliation: Department of Scientific Computing and Computer Applications, Zhongshan University, 510275, People’s Republic of China; Institute of Mathematics, Academy Sinica, Beijing, 100080, People’s Republic of China
Email: yang@comp.hkbu.edu.hk, ylh@math03.math.ac.cn

DOI: https://doi.org/10.1090/S0002-9939-99-04638-9
Keywords: Unconditional basic sequence, $l^p$-stability, wavelet analysis
Received by editor(s): October 14, 1996
Received by editor(s) in revised form: May 21, 1997
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society